Posted By derek on September 16, 1998 at 23:20:38:
In Reply to: stomach knots + lightheadedness posted by Jesse on September 10, 1998 at 21:46:58:
I'm 25 years old. Two weeks ago after a few days of feeling lightheaded I went through a very difficult night of severe stomach discomfort, like my stomach was in knots. My heart was pounding, I didn't sleep all night and I felt weak and shaky. I went to the emergency room where they took x-rays and some blood tests. They diagnosed me with constipation and told me to get some laxatives. After four more days of these symptoms I went to a Doctor who prescribed Zantac. I still have the lightheadedness/spacey feeling most of the time but not as severe. My stomach still goes into knots at night when I'm trying to sleep. I feel weird, like after a hangover. The Zantac helps the burning but food still comes up into my esophogus. I've lost seven pounds in the last few weeks.
I have the exact same symptoms as you! I went to the .E.R. also and they said the same thing. I'm On zantac and Propulcid. I still have lightheadedness w/the knots but both symptoms have started to fade away give me an e-mail back my doctor told me it was (GERD)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.